Open Access
Translator Disclaimer
1996 Boundary blow up for semilinear elliptic equations with nonlinear gradient terms
Catherine Bandle, Ester Giarrusso
Adv. Differential Equations 1(1): 133-150 (1996).

Abstract

The paper deals with the equation $\Delta u \pm |\nabla u|^q = f (u)$ in $\Omega \subset \mathbf{R}^n$, where $u$ blows up at the boundary $\partial \Omega$ and $\Omega$ is a bounded domain, which satisfies an interior and an exterior sphere condition. The existence and the asymptotic behaviour of $u$ near the boundary are investigated, showing how the nonlinear gradient term affects the results.

Citation

Download Citation

Catherine Bandle. Ester Giarrusso. "Boundary blow up for semilinear elliptic equations with nonlinear gradient terms." Adv. Differential Equations 1 (1) 133 - 150, 1996.

Information

Published: 1996
First available in Project Euclid: 25 April 2013

zbMATH: 0840.35034
MathSciNet: MR1357958

Subjects:
Primary: 35J60
Secondary: 35B40

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.1 • No. 1 • 1996
Back to Top